MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event on the autopulse platform (sn (b)(4)) displaying user advisory (ua) 17 (motor on for too long during active operation) error message was confirmed during functional testing and archive data review.Root cause is due to a defective drivetrain motor as result of normal wear and tear.Upon visual inspection, the platform was found to have a hole on the load plate cover and the drive shaft was exhibiting binding and resistance.These observations are not related to the reported event.During functional testing on run-in test the platform repeatedly stopped compression and displayed user advisory (ua) 17 (motor on for too long during active operation) error message.The ua 17 error message was due to a defective drivetrain motor.The archive data was reviewed and contained multiple ua 17 error messages on the reported event date.Upon replacement of the front enclosure, battery latch, drivetrain and load cell, the platform was functionally tested and operated as intended.The platform passed all testing specifications with no further issue observed.The autopulse platform is a reusable device and was manufactured on 28 apr 2011.It has exceeded its expected service life of 5 years.The platform is 7 years old and has not seen regular preventive maintenance.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse serial number (b)(4).
 
Event or Problem Description
During testing on a mannequin, the autopulse platform (sn (b)(4)) displayed a user advisory (ua) 17 (motor on for too long during active operation) error message.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8287632
Report Number3010617000-2019-00045
Device Sequence Number2081733
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1